# SDR UIEA2021043001026

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Duct
- Part number: 683L178G07
- Part serial: R647960
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.3 ENG LH C-DUCT FITTING HOLE FOUND ELONGATED REF CMM 78-32-02 REPAIR 020. THE POD SUPPORT FWD BUSHING HOLE MEASURED 1.08" DIA, WHICH HAS EXCEEDES THE MAXIMUM REPAIREABLE LIMIT 0.875" DIA.( THE POD SUPPORT FTG CAN NOT REPLACED AS HAECO DOES NOT HAVE CAPABILITY  TO DISASSEMBLE THE UPPER SIDEWALL ASSY FOR THE FITTING REPLACEMENT. THE WHOLE C-DUCT. L3 DUCT REPLACED AS PER AMM 78-31-01. )
